# SDR UIEA2021021000278

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Damaged
- Location: Starter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSG - ENG 1 STARTER 71587 FOUND WIRE W6070-025-20 DAMAGE( IAW SRM 20-30-12 REV 75 AND WDM 80-11-12 REV 27 REPAIRED WIRE    W6070-025-20 WITH SPLICE KIT AND CONDITION CHK NORMAL. IAW WDM 80-11-12 REV 27 PERFORMED WIRE CONTINUITY CHCK AND THE RESULT WAS SATISFACTORY. IAW AMM 71-00-00-705-009-500. PERFORMED ENG 1 MOTORING TEST AND THE RESULT WAS SATISFACTORY.  )
